Inductive Čech completeness and dimension
Compositio Mathematica, Volume 45 (1982) no. 2, p. 145-153
@article{CM_1982__45_2_145_0,
     author = {Van Mill, Jan},
     title = {Inductive \v Cech completeness and dimension},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {2},
     year = {1982},
     pages = {145-153},
     zbl = {0504.54039},
     mrnumber = {651978},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_2_145_0}
}
Van Mill, Jan. Inductive Čech completeness and dimension. Compositio Mathematica, Volume 45 (1982) no. 2, pp. 145-153. http://www.numdam.org/item/CM_1982__45_2_145_0/

[1] J.M. Aarts: Completeness degree. A generalization of dimension. Fund. Math. 63 (1968) 27-41. | MR 232341 | Zbl 0167.51303

[2] J.M. Aarts and T. Nishiura: Kernels in dimension theory. Trans. Amer. Math. Soc. 178 (1973) 227-240. | MR 321037 | Zbl 0263.54029

[3] J.M. Aarts and T. Nishiura, Covering dimension modulo a class of spaces. Fund. Math. 72 (1973) 75-97. | MR 322827 | Zbl 0245.54035

[4] M.G. Bell and J. Van Mill: The compactness number of a compact topological space. Fund. Math. 106 (1980) 163-173. | MR 584490 | Zbl 0362.54014

[5] R. Engelking: General Topology. Polish Scientific Publishers, Warszawa (1977). | MR 500780 | Zbl 0373.54002 | Zbl 0157.53001

[6] H. Freudenthal: Kompaktisierungen und Bikompaktisierungen, Proc. Kon. Ned. Ak. v. Wet., Series A, 54 (1951) 184-192. | MR 40646 | Zbl 0043.16501

[7] J. De Groot: Topologische Studiën, Compactificatie, Voortzetting van Afbeeldingen en Samenhang, Thesis. University of Groningen (1942). | JFM 68.0509.02 | MR 13299 | Zbl 0027.26703

[8] J. De Groot and T. Nishiura: Inductive compactness as a generalization of semicompactness. Fund. Math. 58 (1966) 201-218. | MR 196704 | Zbl 0141.39802

[9] J.R. Isbell, Uniform Spaces, AMS Colloquium Publications, Providence 1964. | MR 170323 | Zbl 0124.15601

[10] S Mardešsic:On covering dimension and inverse limits of compact spaces. Illinois Journ. Math. 4 (1960) 278-291. | MR 116306 | Zbl 0094.16902

[11] Ju M. Smirnov: A completely regular non-semibicompact space with a zerodimensional Čech complement. Dokl. Akad. Nauk SSSR 120 (1958) 1204-1206. | MR 97785 | Zbl 0085.16903